# SDR A6WA200840375

- Difficulty date: April 30, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 12,580 hours, 11,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 315-343
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SILL ON PAX DOOR FS 315 AND 343 LBL 40 IS CORRODED.  CORROSION REMOVED ON LOWER SILL OF PAX DOOR FS 315 ANDF FS 343 LBL 40 IAW SRM 51-21-06.
